MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG LINOX SMART S 65; ICD LEAD

BIOTRONIK SE & CO. KG LINOX SMART S 65; ICD LEAD
Model Number 369818
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Combination product: yes.
 
Event or Problem Description
Lead was capped because the conductor became exposed during device removal from pocket.
 
Additional Manufacturer Narrative
Combination product: yes.The lead is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Additional Manufacturer Narrative
Combination product: yes.Upon receipt, the lead under complaint was found cut 11 cm distal to the is-1 connector pin.The proximal fragment was received for analysis.The distal fragment was not returned.The insulation was found damaged and the conductor coil exposed at 2.5 cm distal to the df-1 connector pin.In this region the conductor coil was found stretched and the conductor cable leading to the rv shock coil fractured.The above mentioned damages most likely occurred during the device removal procedure due to tensile stress.Prior to the analysis of the device, the quality documents accompanying the manufacturing process for this device were re-investigated.All production steps were performed accordingly, and in particular the final acceptance test proved the device functions to be as specified.In conclusion, the analysis did not reveal any sign of a material or manufacturing problem.

Brand Name
LINOX SMART S 65
Common Device Name
ICD LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key20461270
Report Number1028232-2024-05403
Device Sequence Number8830978
Product Code NVY
UDI-Device Identifier04035479112974
UDI-Public(01)04035479112974(17)171231
Combination Product (Y/N)Y
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P980023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2017
Device Model Number369818
Device Catalogue Number369818
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2024
Supplement Date Received by Manufacturer10/18/2024
03/05/2025
Initial Report FDA Received Date10/16/2024
Supplement Report FDA Received Date10/22/2024
03/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/19/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age85 YR
Patient SexFemale